# SDR DXTA200601459

- Difficulty date: June 27, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600514
- Aircraft time: 6,116 hours, 5,004 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, IAS FLAGGED ON BOTH PILOT AND COPILOT AIRSPEED INDICATOR.  T/O WAS ABORTED.  PURGED NR 1 AND NR 2 PITOT SYSTEMS IAW CESSNA 560 MM 34-11-10.  FOUND WATER IN NR 1 PITOT SYSTEM.  PERFORMED PITOT/STATIC LEAK CHECK OF NR 1 AND NR 2 SYSTEMS IAW CESSNA 560 MM 34-11-25 + FAR 91.411.  SYSTEMS CHECK NORMAL.
